# SDR 03FDEA00069

- Difficulty date: January 22, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 38,466 hours, 24,281 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY UPPER FRAME FLANGE PUNCTURED, STA 1130 RBL 21.  REPAIRED PUNCTURED FRAME IAW SRM 53-10-1.
